Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Black motion after taking of CPZEN-D, MEGACLOX 500 and BPLEX FORTE for mouth ulcer

Hi, Im Rajsekhar 29 Years of age, 3 Days back i went to dr for treatment of ulcer below the lips. He told that its got infected use these medicines for 3 days CPZEN-D, MEGACLOX 500 and BPLEX FORTE. After using 1 day im getting motion in black colour with mild stomach pain. Please reply what is the exact problem.
Fri, 22 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  
General & Family Physician 's  Response
Dear Rajsekhar,when you take some vitamins they impart color to your stool.Some antibiotics like one you are taking can disturb the normal intestinal flora(the set of bacterias that lies in every human being in gut)and can lead to disturb stomach.In most of the cases it goes with couple of days after stopping medicines.So there is no need to worry.Still if the problem increase and it bothers you much you can speak to your doctor about it and he will give a solution for the same.Bye and take care.
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Rajsekhar,when you take some vitamins they impart color to your stool.Some antibiotics like one you are taking can disturb the normal intestinal flora(the set of bacterias that lies in every human being in gut)and can lead to disturb stomach.In most of the cases it goes with couple of days after stopping medicines.So there is no need to worry.Still if the problem increase and it bothers you much you can speak to your doctor about it and he will give a solution for the same.Bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, I have extracted my wisdom teeth. Doctor have prescribed for me Novamax Antibiotic and Aceclofenac Sera Pain killer tablets. I took those tablets around 2 days. After that i have got mouth ulcers and more dehydration. I have contacted to doctor. he said just stop those tablets and take only Bpex forte tablets. still I m facing same problem. any one could suggest me what can i do for mouth ulcers.?

doctor1 MD

Sir, My mother was suffering from the problem of mouth ulcers from last 15-17 years. earlier by taking B-complex tablets / capsules or by using mouth ulcer gums, the ulcers becomes alright. But from the last one and a half years approx. she was suffering from the problem of ulcers very much. By taking b-complex / by using oral pastes the ulcers were not curing. Hence we approch the another doctors at medical colllege outside our town. There the Asst. Professor at Medical College takes the piece of ulcer for bioposy. There were no cancer cells found in the report and doctors said the report were OK. Then he started the treatment of my mother and tole that the treatment could run upto six months. He prescribed the medicines as follows : 1. Korty 4mg (Steroide type) At starting 2 tabs TDS                     After 15 days 1 tabs TDS, After 15 days 1 tabs BD 2. Cap. Bifilac 1 B.D. 3. Neurobion Forte 1 B.D. 4. Rebagen 1 B.D. 5. Rebazol DSR 1 BD (1 early morning empty stomach) 6. Acilock 150 1 BD (1 early morning empty stomach) 7. Levocet-M 1 O.D. 8. Celin/Cetriwate Chewable Vit C & Zinc tabs 1 B.D. 9. Hifenac-Sr (For pain SOS) 10. Neocid gel Syrup 1 Tspf TDS Sir, i am giving the above medicines to my mother from last more than seven months and during the treatment at earlier stage the oral ulcers are gone out. And as we stopped the Korty 4mg (steroid), the ulcers came back again. Sir now we are taking the all medicines the ulcers are not going fully. There remains always a little pain in neck & mouth. The ulcers now becoming too deep and healing after very long time and not healing. the ulcers are occuring in different sizes and are in different places of mouth. Now at this stage after taking medicines no improvement shown even the ulcers are becoming more deep on throat. At some there is very much problem to eat food or even to drink water. Sir, you are kindly requested to look in to the case and kindly suggest your advice / comments for further treatment. Thanking you Sir, Ritesh Mahajan, S/O Sh. Yoginder pal mahajan IV-D, 265 Mphalla Chowgan Chamba H.P. India-176310 + 91-0000, 01899-222337 email : YYYY@YYYY

doctor1 MD

hi i am nitin age 54. i had a gastric problem after analysing a condition doctor prescribe me colonise forte, Colospa retard , rabifast xl. but after getting tablets from15days i am feeling problem like mouth ulcer , so pls advice is der any any tablete may had side effect. thanks.

Recent questions on  Helicobacter pylori

doctor1 MD

my wife age is 40 and for one year she took (may 2012 to april 2013) vertin -16 , later doctor found in MRI that she has compression in backbone disc L 24 and spondilitis, treatment is in process. 4 months back one night she started complaining about gastric became unconscious for two minutes and started taking deep loud breathing. We consulted Doctor they told it may be due to gas. After two month again it happened when she was having an antibiotic for urine infection. I forget to mention that last 4-5 months after periods she was having urine infection. Continously she is suffering from gastric, we did endoscopy and bipesy in which they found Helicobacter pylori bacteria. last 7 days She is on antibiotic for the HP bacteria, Yesterday again she complained about svere gas and had same attack , became became unconscious for two minutes and started taking deep loud breathing. Pls advise what may be the cause of attack ? is it vertin -16 side effect or HP bacteria ? Is it life threatening?

doctor1 MD

Hi I am 39 yrs old female with 2 children 11 and 8 yrs old .from last 1.5 years I am suffering from severe gas ,acidity ,stomach bloating ,pain in my whole abdomen ,severe upper back pain ,inflammation from my stomach which goes upto the neck ,nausea feeling and uneasiness .six months back went to Mumbai nd met dr n.h.banka gastro who told me I have h.pylori infection .i was treated for the same for 3 months I got relief temporarily but again started the same problem.i re did the test but luckily was found negative.recently went to Mumbai again nd was found to have mild antral gastritis .i have been advised nexpro 40mg ,motinorm10 mg ,xymex maps .please advise me for some Ayurvedic treatment which can treat me permanently.my email I'd is anitakeyal@ WWW.WWWW.WW

doctor1 MD

TMAU, Candida and H Pylori are the next set of test I plan to have. Issues: -Excessive sweating was hyperhydrosis-Dry Sol -Recurrig bacteria infections in many different areas, acne breakout in face, head and back. Have had over 89 blood test and met with over 27 doctors and still no answer. Armpit and body odor is the major issue.

doctor1 MD

i was on omeprazole previously for 3 months, i have never been constipated before like i have been at present for over a week. for just over a week I have been each day to the toilet apart from one day did not go at all and on another day went twice but have been badly constipated each time. I have increased my fibre including pears and prunes, increased water intake and exercised but still not helped. I went to the chemist two days ago and suggested dioctyl which I took two to start of with and visited the bathroom three hours later but still was constipated (had prunes too during the day).

Took another two dioctyle capsules today morning before breakfast and still not being to the bathroom. What do you think is wrong? I was diagnoised recently with a sliding hiatus hernia after having pain in the left side of chest as I was having acid reflux and few years ago had helicobacter pylori. Do you think this may all be connected?

doctor1 MD

Dear doctors I’m super worried . I went for a physical exam and found out my wbc are a little to high than Normal at 12.13 reference range is 3.66-11.99. Also my patelletes were low at 111 range 144-400 This was last Monday and just Sunday I was...

doctor1 MD

hello! I messaged you yesterday about my father, who is 72, and who is having health issues. A very nice doctor got back to me. my father has nausea after every meal, gets cold sweats, and is very weak. The doctor that answered me last night said...

doctor1 MD

For over nine months I have had excruciating pain in my upper left side. I have had a mri done. But nothing. It hurts more after I eat. I am on pain medicine and that is the only thing that seems to help besides taking anticaicids. The pain is...